# SDR AALA994113

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 764 HAS CORROSION.  BLENDED OUT CORROSION AND REFINISHED THE SURFACE PER SRM.  BLENDED REPAIR IS SATISFACTORY FOR CONTINUED SERVICE WITH NOTED CONDITION.  TST:  20,342.15.  CYCLES:  3,174.  (X)
